# SDR SWAA2022020338299

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 18,034 hours, 7,876 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT T/E WEDGE O/B END LOWER DKIN DELAMINATED 2 1/2' WIDE X 4' LONG. DELAM STARTS 2.4' FROM L/E AND 3.2' FROM T/E AND EXTENDS TO O/B END OF SLAT / REPAIRED PER -57 EA-04397AMT 56504
